# SDR DALA2025081406097

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 37,268 hours, 14,348 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX775311
- Condition: Odor
- Location: Hyd System
- Part time: 37,239 hours, 14,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1136431) ELEC HYD PUMP 1 OVERHEAT WITH A BURNING ELEC ODOR IN COCKPIT. REMOVED & REPLACED #1 ELECTRIC HYD PUMP CANNON PLUG D02666 REF B737 WDM 29-34 PLUG REPLACED PER B737 SWPM CHAP 20. STEP 10. C/W 0550-9001-B737. RESEALED BONDING JUMPER ON ELECTRICAL PUMP PER B737 AMM 29-11. ALL LK CKS & OPS CK GOOD.
